# SDR RAIA0020131

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,844 hours, 23,349 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Filter
- Part number: 3034508
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

5602- STL- CREW REPORTED SMOKE IN CABIN AND COCKPIT DURING TAXI. MAINTENANCE REMOVED AND REPLACED #1 ENGINE SCAVENGE OIL FILTER. INSPECTED MAIN OIL FILTER FOUND NO DEFECTS. PERFORMED GROUND RUN FOR 80 MINUTES - NO SMOKE - NO OIL WARNING LIGHTS - OIL QUANTITY STABLE.
